# SDR ASOA201001202

- Difficulty date: August 30, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 20,336 hours, 18,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD INTERIOR CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED CABIN FWD MOST CEILING EMERGENCY FLOOD LIGHT.  OPS CHECK GOOD.
